# SDR JJBA20150129011

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 34,242 hours, 46,483 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Defective
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MASTER VLV CLOSED, LIGHT DOES NOT ILLUMINATE IAW C28-1.  R & R MASTER REFUEL & DEFUEL VLV.
